Asymptotic theory of simultaneous estimation of Poisson means

S Ahmed, Shuangzhe Liu

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)2734-2748
    Number of pages15
    JournalLinear Algebra and Its Applications
    Volume430
    Issue number10
    DOIs
    Publication statusPublished - 2009

    Cite this

    @article{85b7ca31598f4ababfc5d83c5589660d,
    title = "Asymptotic theory of simultaneous estimation of Poisson means",
    author = "S Ahmed and Shuangzhe Liu",
    year = "2009",
    doi = "10.1016/j.laa.2008.12.011",
    language = "English",
    volume = "430",
    pages = "2734--2748",
    journal = "Linear Algebra and Its Applications",
    issn = "0024-3795",
    publisher = "Elsevier Inc.",
    number = "10",

    }

    Asymptotic theory of simultaneous estimation of Poisson means. / Ahmed, S; Liu, Shuangzhe.

    In: Linear Algebra and Its Applications, Vol. 430, No. 10, 2009, p. 2734-2748.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Asymptotic theory of simultaneous estimation of Poisson means

    AU - Ahmed, S

    AU - Liu, Shuangzhe

    PY - 2009

    Y1 - 2009

    U2 - 10.1016/j.laa.2008.12.011

    DO - 10.1016/j.laa.2008.12.011

    M3 - Article

    VL - 430

    SP - 2734

    EP - 2748

    JO - Linear Algebra and Its Applications

    JF - Linear Algebra and Its Applications

    SN - 0024-3795

    IS - 10

    ER -